# SDR DALA2018070304344

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 48,602 hours, 39,909 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Burned
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED NOSE GEAR UNSAFE LIGHT ON. PERFORMED BITE CHECK OF PSEU, RECEIVED CODES 310-PROX CARD,380 LOGIC CARD,457-NOSE LOCKED SENSOR WIRING. FOUND ARCHED AND BURNT WIRES M421B18, M420B18, L317C20, L319C20, L328C20, L329C20, G236KL20RD, G236L20BL, L408H18, L408J18, IE942K. REPLACED PROX UNIT IAW 32-61-01. REPLACED NOSE DOWN LOCK SENSOR IAW 32-61-02. REPAIRED WIRES IAW SWPM 20-10-15.
